# SDR MZZA2010120100032

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 38,260 hours, 12,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS DENT APPROX 5 INCHES THRU 8 INCHES BELOW DOOR HANDLE & GOUGE 13 INCHES BETWEEN BELOW DOOR HANDLE 8 INCHES LONGTO BTM EDGE STA 827.  GOUGE EXTENDING TO FUSELAGE BETWEEN STA 787 & 827, 57 INCHES LONG BETWEEN STRINGERS S25R & 25L.  GROUND DAMAGE BY BELT LOADER PLZ.  REFER ATTACHED FORM 44.0008CM FOR ALL WORK PERFORMED DOOR REPAIR PER N/R 4337457, REPAIR DAMAGE TO FUSELAGE SKIN AT STA 787-807 S25L TO S27L PER ECRA 5330-04090.  ACCOMPLISH A PERMANENT REPAIR W/IN 24 MONTHS STEP 25 ECRA DUE TO SKIN DAMAGE ON A/C RT SIDE COMPLETED INTERIM REPAIR PER ECRA 5330-04090.W/I 24 MONTHS C/W PERMANENT REPAIR.PLANNING TO CONATACT ESC AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR REPAIR.
